# SDR CA960320003

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Engine: Lyc
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: L/H Wing
- Part time: 3,175 hours
- Component: Blanca, 7GCBC
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SUBJECT SPAR INDICATED IRREGULAR LINES ACROSS THE GRAIN AT 14 INCHES AND 92 INCHES FROM THE ROOT END, BOTH FORE AND AFT FACES. REFERENCE MATERIAL ENCYCLOPEDIA OF WOOD CHAPTER 4, FIG.4-32 AND FIG.4-8A.SUBMITTER EXPLAINS HE HAS SEEN THIS BEFORE AND HAS SUBMITTED ANOTHER SDR #951027007, 19 OCTOBER 1995.
